MathSciNet Relay Station
MathSciNet bibliographic data
MR667279 (83k:30027) 30D40 (31A25 32A20)
Berman, Robert D. Elementary proofs of some asymptotic radial uniqueness theorems. Proc. Amer. Math. Soc. 86 (1982), no. 2, 226–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement